# SDR 2007UALA04944

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 63,673 hours, 10,443 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE CYLINDER BOTTLE BALL IS BELOW THE SPRING FORCE MECHANISM.
